Share this:

Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012

Insomnia and depression

Posted by @iraku, Jun 21, 2012

I have noticed after the anti-depressant kicks in my insomnia has been slowly increasing. I feel wide awake for some period and then becoming so tired and thought that I could sleep but then when the light is off and I just slowly back to becoming wide awake again. I usually unable to sleep around mid night, the usual hour that I can fall asleep will moving away from 3 am to later and later. No matter how I tried to tired myself out and go to bed at normal hour, it won’t happen. Please help!

Liked by China, Roxie43

Reply


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 21, 2012

Hi Iraku, Try going to bed later at night and have a warm drink. I have warm milk and honey, You can get sleepy teas as well . Also try not to worry when you can’t sleep. I’m not a good sleeper I average about 3-4 hours a night. T he more you lay there thinking about not sleeping the worse it can become. I also find that reading a book can help as well, Hope this has helped a little Hugs Piglit I also find that lavender creams oils etc can help you to relax x0


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 22, 2012

I’ve tried everything. Nothing helps…


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 22, 2012

Just try to relax sweetie the more you worry it won’t help you x0


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 22, 2012

I’m not worry about anything, Piglit. My mind is mostly blank …. I’m going to talk to a doctor today. There’s a new doctor at the pharmacy, I will try out.


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 22, 2012

Maybe a good idea let me know how you get along always here anytime you need me Hugs

Liked by Iraku


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 22, 2012

Sleeping pill isn’t even working on me. I do have excessive sleep during the day. I have never before able to sleep more than 7 hours continuously but now sleep during the day is something so easily done. Sometime I went to bed by 9 pm and hope to have a good long sleep, I would be awake at mid night for no reason and this annoying pattern continues. The problem of the time I’m not sleeping too that I feel my brain is suspended, I can’t think clear, while I was doing my engineering degree I can not calculate, I can not read, the brain isn’t registered any information…my brain shut down but my body still going but not fully functioning. It’s like a zombie just sit and stir at the screen or stir at the tv …I usually put on some dvd and let it runs and set the shut down time so I’d be unconscious at some point. I tried to not sleeping until the time that I want to be in bed. It still happens. I can not go to bed at the normal bed time and this is very frustrating.


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 22, 2012

If your sleeping during the day you won’t sleep at night sweetie. You have to try to stay awake during the day and keep yourself busy during the day to turn your bodyclock around x0


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 22, 2012

I did and it’s not working and that’s why I’m seeking help …thanks Piglit. xo


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 22, 2012

Let me know how you get along Talk soon Piglit xo


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 22, 2012

Well I got prescribed with Circadin for now and my blood pressure is high so I have to monitoring it. Thanks for your care Piglit, Hugs xo


piglit
@piglit

Posts: 1651
Joined: Jan 04, 2012
Posted by @piglit, Jun 22, 2012

Hi Iraku take care here if you need me Hugs Piglitx0

Liked by Iraku


Bettyann
@bettyann

Posts: 231
Joined: Oct 29, 2011
Posted by @bettyann, Jun 22, 2012

Hi Iraku,
Is there a possibility you could take your anti-depressant at a different time? Maybe talk to your doctor about this.
Its true, like PIglet said, try not to ‘worry’ about it … the more you do, the worse it will get. I’ve gone through this, too, and LIVED through it!! πŸ™‚ People go through this without taking anti depressants.
There are times when I just plain had to Let It All Go… I keep a radio at my bedside (usually listen to Coast to Coast…which here in Denver, goes on from 10PM to 3AM…that distracts my mind, because ‘soft soothing music’ just doesn’t work!
I have had ‘sleep problems’ for years. I do ok with just 6 hrs of sleep a night… everyone is different. I use 1/2 tab of Unisom or Benedryl every nite…and usually go to bed at 11PM. But I am retired, so its all ok… I know if you have a daytime job its different. We are all different in our needs for sleep. You will be OK! πŸ™‚
The more you move about, and get some exercise, the better you sleep. Anyway, that is my experience.

Liked by Iraku


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 23, 2012

Hi Bettyann, thank you for all the care and advice. It’s good to be reminded of all simple things from time to time. πŸ™‚

I am on the changing of medication process. I’m taking another step down before the new med replacing. The doctor I saw yesterday gave me Circadin and I’ll see how it goes. I’m about to get out and take a long walk for today exercise. Being on anti-depressant helps, I actually see the different. It’s the first time in my life to feel that when I have no depression …this is it. I want to be free from the anti-depressant in the future but for now I will need it …

Glad to see you again. πŸ™‚
Araya


Bettyann
@bettyann

Posts: 231
Joined: Oct 29, 2011
Posted by @bettyann, Jun 23, 2012

Sounds like a whole of GOOD THINGS are happening for you! Yay!! With your determination (which you have!) I know the right thing will happen at the right time! πŸ™‚ Somehow it will all fall into place. (and thank you πŸ™‚

Liked by Iraku


Iraku
@iraku

Posts: 203
Joined: Apr 17, 2012
Posted by @iraku, Jun 25, 2012

Thank you for your encouragement Bettyann, it means a lot. πŸ™‚

Please login or register to post a reply.